# SDR REXA201000275

- Difficulty date: November 23, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 21,108 hours, 18,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R32208156
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 LBL 18 VERTICAL POST OUTBOARD HALF IS CRACKED AT LOWER CORNER.  COMPLIED WITH PERMANENT REPAIR BY REMOVING AND REPLACING OUTBOARD VERTICAL POST HALF AT FS 409+128 RBL 18.00 WITH SERVICEABLE P/N 601R32208-156 IAW CRJ 200 SRM 51-42-06 AND BOMBARDIER REO 601R-53-41-889.
